# SDR AALA202201062442

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 80,622 hours, 10,460 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Obstructed
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN THE 4R LAVATORY DOOR IS LOCKED FROM THE INSIDE IT CANNOT BE UNLOCKED FROM THE INSIDE. IT JAMS. FREED 4R DOOR LATCH FROM PAPER TOWELS JAMMED IN MECHANISM.
